# SDR QMLA2011011511009

- Difficulty date: January 15, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N902CF
- Make and model: Snias AS350B3
- Aircraft serial: 3630
- Aircraft time: 4,896 hours, 16,244 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 4,420 hours, 11,378 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Worn
- Location: Starter Gen
- Component: Starter Gen, Tmeca
- Component part number: 150SG122Q
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING STARTER GENERATOR 300HR INSP FOUND BRUSH RIVET MISSING AND TENSION SPRING BROKEN.  SECOND OCCURANCE OF BROKEN BRUSH, RIVET AND SPRING IN 5 MONTHS 142+12HRS, SN 10938XL2 TIME SINCE O/H 676+16 TIME SINCE REPAIR 142+12 PREVIOUS OCCURANCE SN 10260 8-24-2010. ACTT4754+42
